# SDR EISA20000168

- Difficulty date: September 7, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163492
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP IS DELAMINATED.  REMOVED, FABRICATED SKIN FILLER AND DOUBLER, ALODINED, PRIMED, BONDED AND SEALED SKIN FILLER AND DOUBLER IAW B727-200 SRM 51-10-1, 51-10-2, 51-20-1 PG 13, 51-40-5, 51-40-6 AND 51-20-4.
